# SDR A6WA201040728

- Difficulty date: August 6, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESS TRANSDUCER BRACKETS IN LT AND RT MLG WW`S ARE CRACKED.  REMOVED INSERVICEABLE BRACKETS AND REPLACED WITH SERVICEABLE BRACKETS IN THE LT AND RT FRO BRAKE TRANSDUCER IN MLG WW IAW SRM 51-42-06.
